# SDR CA981019005

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: NAS1611034
- Condition: Leaking
- Location: Nr 1
- Part time: 18,124 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, NR 1 HYDRAULIC SYSTEM STARTED LOSING FLUID AS INDICATED BY THE QUANTITY GAUGE.  FLAP CONTROLS NOT AFFECTED AS SYSTEM MAINTAINED HYDRAULIC PRESSURE.  ON SHUT DOWN, THE HYDRAULIC RESERVOIR WAS FOUND TO BE EMPTY.   FURTHER INVESTIGATION REVEALED NR 1 ENGINE HYDRAULIC PUMP WAS LEAKING AT THE FLANGE BETWEEN HOUSING AND VALVE PLATE BODY.  HYDRAULIC PUMP REPLACED.  PART TC:  21,142.
